[Possible incompatibility of deep radiotherapy and high-dose adriamycin or cyclophosphamide therapy in advanced genital tumors of the female].
- Published Article
- Publication Date
Nov 01, 1976
A report is given of the treatment of three patients with advanced malignant tumors. Combined percutaneous irradiation and application of adriamycine produced severe side effects which, in one case, took a lethal end. A combination of relatively good tolerance consisting of an irradiation therapy and stosstherapy with cyclophosphamide is presented as an alternative treatment of the advanced ovarian carcinoma. The authors express a warning of simultaneous application of radiation and adriamycine therapy.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/01/2016 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/996885